hi doctor i am 21 year old male. i have lower back pain since 1and half month even though i tried aurvedic medicine and have done some execise daily . i tried hifenac -p for 1 week daliy two times? what shall i do ?
Physical Therapist or Physiotherapist, Sidharth's Response
whtaever dr tulsi has advised, u try to follow..
u need to correct ur posture, and few changes in the work staion where do u work..
u need to do back exercises daily to strengthen ur back..
for that u need to consult a physiotherapist...
if u want u can send me the detail of ur nature of work and pain so that i can advise u the proper exercises..
Dear Sagar,thanks for query.Normally at your age the cause is postural,means because of your faulty work posture back ache occurs.Still it is better that you get your self examined by your family doctor and then take any treatment.In mean time avoid excessive forward bending,do not sit on floor ,seat with proper support.bye.
Low back pain in your age study is mostly due to faulty sitting posture.
My suggestion to you is:
1. Never sit in one posture for long hours.
2. Do not sit in couches and avoid well cushioned seats.
3. Always sit in a firm chair that supports your lumbar area with a pillow.This will help you to keep your waist and lower back in the proper position.
4. Regular exercise and brisk walk can help to strengthen your spine muscle and the whole vertebral coloumn.
5. Stretching and swimming will also help in relieving the back pain.
If the above measures do not relieve you of your back pain consult a physiotherapist who will teach you lower spine strengthening exercises.
Stop ayurvedic medications.
Do not take analgesics (Tab.Hifenac-P) for more than 3 days as it may cause gastritis.
Hope this helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am having lower throbbing back pain when i breath deeply. Started after I had a gas pocket my right side . It shot across to my left side and has been throbbing for about 4 days now. When I breath real deep there is pain on both sides. In addition, i have had quit a bit of gas and burping a lot. Any clue?
about 20 years ago a purchase a tube of cream, Fenagel while on a cruise in Belize. I was able to purchase some more in Mexico, Then I was not able to get it any more. It really helped my back pain. What is the story with this medicine. I see it is still available around the world?
Yesterday i moved a 900 kg closet by pressing my lower back unto it. Directly after that, i felt a small pain in my lower back but i thought it was nothing. Today i woke up and my period has completely stopped. (Yesterday was the first day) should I be worried? Will i still be able to have kids??
Hi and thank you. When I burp, I get a sharp pain in my back. It s been on going for a few weeks now. I woke up this morning and my heart felt like it was hurting, about a few minutes and I was fine. I just ate and I am experiencing belching with pain to my back again.
I am having recurring pain in my feet and leg calf and knees. At first it was morning pain and stiffness in both feet. I do exercises for the same. Now all of a suddden i ve terrible calf pain in the back of right leg above ankle region. It seems very tender to touch.
I have pain above my left breast, radiating into my armpit, sometimes my neck and down my arm. I also have pain in the back directly behind the pain in my chest.. Years ago, a doctor told me it was a muscle spasm. It has returned and comes on especially late in the evening.
I an 4 weeks post DaVinci Hysterectomy. I am having horrible lower back pain, and trouble having a bowel movement. I ve tried various stool softeners to no avail. Any reason I shouldn t use Mag Citrate? Any thoughts on how long the back pain should last? Thanks.
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...